Ask a nurse

Do you have a question about cancer? Our Digital Nurse Ellen or one of our specialist nurses will aim to respond within 2 working days.

Eyes

lucky3
Posted by

Hello 

My eyes are watering alot and it seems though I am crying everyday could you give me any advise please and is it an side effect of the chemo 

Thank you 

Linda - Macmillan
Posted by

Hi lucky3

Thanks for your post.

It’s difficult to say without knowing your treatment regime if your excess eye watering could be related to the chemotherapy. We always recommend that if you have any new or changing symptoms that you let your hospital team know. That way they can decide if any other action is needed. If you have a breast care nurse it’s a good idea to give them a call to let them know.

If you have any changes to your vision, light sensitivity or pain in your eye its important to speak to someone sooner, by contacting your treatment helpline number or the 111 service.

In the meantime this information about eye problems and cancer treatment might be good to read, but it shouldn’t be used as an alternative to speaking to a health care professional.

Why not post your question to the breast cancer group to find out if this has affected others too?

I hope this settles for soon and if we can help further please don’t hesitate to get back in touch.

Take care, Linda (Cancer Information Nurse Specialist)